Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On Riesz summability of Fourier series by exponential means


Author: Fu Traing Wang
Journal: Bull. Amer. Math. Soc. 50 (1944), 420-424
DOI: https://doi.org/10.1090/S0002-9904-1944-08167-6
MathSciNet review: 0010008
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1944-08167-6

American Mathematical Society